# SDR 2008UALA03220

- Difficulty date: June 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 49,756 hours, 7,344 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PED 1L EPAS BATTERY PACK GREEN TEST LIGHTS INOP.  *S/D*  SUSPECT FAULTY BATTERY.  REPLACED 9V BATTERIES IAW MM 52-11-20.  AC OK FOR SERVICE.
